# SDR DALA1138093725

- Difficulty date: May 24, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 28,933 hours, 16,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACS REPORTS GROUND DAMAGE INBOUND AT L1 DOOR AT STA 360-380 JUST BELOW FLOOR LEVEL.  C/W ERA 493220-14 REV A.
